# SDR SWAA2024122772047

- Difficulty date: November 26, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 26,682 hours, 13,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE; LEFT SIDE PLATE INTERCOSTAL WEB; FWD CLIP/BRACKET CRACKED @ STA 400. (MARKED)<[01] REMOVED AND REPLACED PER SRM 51-40-02.
